| Model Number |
CCWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Eye Irritation (4803)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, lens was explanted at secondary procedure due to patient experienced difficulty seeing at all distances, visual discomfort.The clinical reason was reported to be visual discomfort.The iol was replaced with unspecified lens approximately a month after initial procedure.Additional information was requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in b.6.And b.7.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction information provided in b.2., b.5.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
The iol was replaced with same company different model and different diopter lens approximately a month after initial procedure.